Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new characterization of plane continuous curves


Author: W. L. Ayres
Journal: Bull. Amer. Math. Soc. 33 (1927), 201-208
DOI: https://doi.org/10.1090/S0002-9904-1927-04358-0
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 7 (1923), 289--302
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 3 (1926), 215--224
MathSciNet review: 1561349
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04358-0

American Mathematical Society